IJPAM: Volume 58, No. 2 (2010)

ON MARKOV-TYPE INEQUALITIES

Katarzyna Steliga$^1$, Dominik Szynal$^2$
$^1$Department of Applied Mathematics
Faculty of Economics
Maria Curie-Sk\lodowska University
5, Pl. M. Curie-Sk\lodowskiej, Lublin, 20-031, POLAND
e-mail: [email protected]
$^2$Institute of Mathematics
Maria Curie-Sk\lodowska University
1, Pl. M. Curie-Sk\lodowskiej, Lublin, 20-031, POLAND
e-mail: [email protected]


Abstract.We give analogies of Chebyshev's and Markov's inequalities without moment conditions. Some applications are also discussed.

Received: December 4, 2009

AMS Subject Classification: 60E15, 60E05, 60F05

Key Words and Phrases: Chebyshev's and Markov's inequalities, normal and Pareto distributions, weak law of large numbers

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 2